# SDR DALA2017122908994

- Difficulty date: December 28, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE FLOORBEAM REPAIR ON THE UPPER TEE BS 986.5 BETWEEN LBL 44 TO RBL 44.   MAINTENANCE REPAIRED THE FLOORBEAM IAW ERA 562429-14, REV ORIGINAL, AND ETI-37-17-354, REV 3.
